# SDR ASAA2018090425968

- Difficulty date: August 13, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750129
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT TIE DOWN SURFACE CORRODED, BS 796-826 RBL14. GROUNDED - YES. REMOVED CORROSION FROM AREA ORIGINAL THICKNESS .070 IAW BAC DWG 146A7501 REV - 100% MAT LOSS. FABRICATED NEW FLOOR SUPPORT IAW SRM 53-00-53-2R-3. JOGGLED TIE DOWN TRACK IAW BAC DWG 146A7501 ERV -. ALODINED IAW SRM 51-20-01, PRIMED IAW SOPM 20-41-02. INSTALLED IAW SRM 53-00-53-2R-3 AND BAC DWG 146A7501 REV-.
